Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 337, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 25, 2006, 2:51 PM EDT for Heard County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2006, 2:51 PM EDT (18:51 UTC)
- Expired
- Jun 25, 2006, 3:30 PM EDT
- In force
- 39 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Heard County, GA
The radar
The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 18:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 535 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 922 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 251851
SVRFFC
GAC149-251930-
/O.NEW.KFFC.SV.W.0337.060625T1851Z-060625T1930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SUN JUN 25 2006
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HEARD COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 330 PM EDT
* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
FRANKLIN...AND MOVING NORTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COOKSVILLE...CENTRALHATCHEE AND CORINTH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3336 8522 3341 8501 3330 8497 3327 8494
3324 8494 3323 8493 3319 8502 3319 8520
$$
191 follow-up statement
000
WWUS52 KFFC 251917
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
315 PM EDT SUN JUN 25 2006
GAC149-251930-
/O.CON.KFFC.SV.W.0337.000000T0000Z-060625T1930Z/
HEARD GA-
315 PM EDT SUN JUN 25 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EASTERN HEARD COUNTY...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STRONG TO SEVERE THUNDERSTORMS OVER EASTERN HEARD COUNTY
BETWEEN CENTRALHATCHEE AND COOKSVILLE. WHILE THESE STORMS HAVE
WEAKENED IN THE LAST 15 MINUTES...THEY ARE STILL CAPABLE OF
PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THE
STORMS ARE MOVING NORTHEAST AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
THUNDERSTORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3336 8511 3341 8501 3330 8497 3327 8494
3324 8494 3323 8493 3319 8502 3319 8511
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:45 AM EDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 25, 10:45 AM EDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 AM EDT SUN JUN 25 2006 .UPDATE... LARGE AREA OF CONVECTION CONTINUES ACROSS NORTH GEORGIA THIS MORNING...SLOWLY MOVING NORTHWARD. ISOLATED CELLS HAVE PRODUCED MORE THAN ONE INCH OF RAINFALL AN HOUR. WE WILL CONTINUE TO MONITOR THIS AREA FOR POSSIBLE FLASH FLOODING OVER THE NEXT SEVERAL HOURS. LARGE SHIELD OF CONVECTION ALSO NOTED ALONG THE SOUTHEAST GEORGIA COAST...MOVING TO THE NORTHWEST. STILL EXPECT TWO AREAS TO MERGE BY LATE THIS AFTERNOON AND LIKELY POPS ACROSS THE FORECAST AREA THAT TIME FRAME LOOK GOOD. HAVE PUT LIKELY POPS ACROSS THE NORTH THROUGH 18Z AS CURRENT CONVECTION IS MOVING SLOWLY. WITH CLOUD COVER ACROSS THE AREA AS WELL HAVE GONE AHEAD AND LOWERED FORECAST HIGHS A FEW DEGREES. UPDATED PACKAGE WILL BE SENT SHORTLY. ...PREVIOUS DISCUSSION... .SHORT TERM...(TODAY THROUGH MONDAY NIGHT) POTENTIAL FOR A WET PERIOD LATER TODAY THROUGH MONDAY IS STILL IN THE CARDS. A STALLED FRONT WILL CONTINUE ALONG THE APPALACHIANS AND TN VALLEY THIS PERIOD...WHILE AN UPPER LEVEL TROUGH BEGINS TO DEEPEN OVER THE MID U.S. TODAY...AND THEN CONTINUES TO DEEPEN THROUGH MONDAY...SETTING UP A LARGE SCALE TROUGH TO THE W OF THE AREA. A TROPICAL WAVE APPROACHES THE E COAST OF FL TODAY...THEN LOOKS TO MOVE UP THE COAST OFFSHORE GA /SC THROUGH MONDAY NIGHT. THIS MOVEMENT WILL NEED TO BE WATCHED BUT LOOKS TO INCREASE SIGNIFICANT MOISTURE ACROSS THE AREA. THE DEEPENING OF THE UPPER TROUGH AND LOW PRESSURE OVER FL CAUSES A LARGE AREA OF SURFACE LOW PRESSURE TO DEVELOP OVER THE NE GULF COAST TODAY THAT WILL TRY TO MIGRATE OVER GA/AL/TN ON MONDAY. THIS WILL HELP TO ENHANCE RAINFALL POTENTIAL SUNDAY NIGHT INTO MONDAY NIGHT. HIGH TEMPERATURES WILL BE COOLER...ESPECIALLY MONDAY...DUE TO CLOUDS AND PRECIP POTENTIAL. .LONG TERM...(TUESDAY THROUGH SATURDAY) THE SURFACE FRONT WILL BE SLOW TO MOVE ACROSS AREA TUESDAY AS THE UPPER TROUGH CONTINUES TO OUR W. DRYING WORKS ITS WAY INTO THE NW TUESDAY AND THEN THE REST OF THE AREA THROUGHOUT WEDNESDAY. A GENERALLY DRY AIRMASS IS IN PLACE FOR THURSDAY BUT THE TROUGH OVER THE E CENTRAL U.S. DEEPENS SETTING UP INCREASING CHANCES FOR PRECIP FRIDAY AND MORE SO ON SATURDAY. .HYDROLOGY... THE NE MOUNTAINS COULD BE A TARGET AREA FOR HEAVY PRECIP MONDAY INTO MONDAY NIGHT...IN PART DUE TO UPSLOPE FLOW HELPING TO ENHANCE RAIN CHANCES. THE FORECAST IS FOR AROUND 1/2 INCH OF RAIN TODAY/TONIGHT AND ONE INCH PLUS FOR MONDAY/MONDAY NIGHT. .AVIATION...(8AM SUNDAY THROUGH 8AM MONDAY) VFR CONDITIONS WITH SCATTERED AC AND UNRESTRICTED VISIBILITIES PREVAILED OVER MOST OF THE NORTH AND CENTRAL GEORGIA AIRPORTS THIS MORNING. THE EXCEPTION WAS AN AREA OF THUNDERSTORMS FROM ROME TO CANTON TO CARTERSVILLE. MVFR CEILINGS AND VISIBILITIES LOWERING TO 1 MILE CAN BE EXPECTED IN THE STORMS WITH OCCASIONAL LIGHTNING. OTHERWISE THE SCATTERED CLOUD CONDITIONS WILL CONTINUE THROUGH THE MORNING UNTIL DIURNAL HEATING COMBINED WITH THE INFLUX OF TROPICAL MOISTURE WILL DEVELOP NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. ANTICIPATE CEILINGS WILL LOWER TO MVFR AFTER MIDNIGHT AS MORE TROPICAL MOISTURE AFFECT NORTH INTO GEORGIA. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 87 69 82 68 / 60 60 80 60 ATHENS 88 70 82 68 / 70 70 80 70 GAINESVILLE 85 68 79 67 / 80 100 90 80 ROME 90 70 87 68 / 80 70 80 60 COLUMBUS 91 72 86 72 / 50 50 70 50 MACON 92 71 87 69 / 60 50 80 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && BDL/16
Hazardous weather outlook, Jun 25, 5:42 AM EDT, 9 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 542 AM EDT SUN JUN 25 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-260945- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 542 AM EDT SUN JUN 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS WITH SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS NORTH AND CENTRAL GEORGIA TODAY AND CONTINUE TONIGHT. .SYNOPSIS... A STATIONARY FRONT EXTENDED ALONG THE APPALACHIAN MOUNTAINS FROM VIRGINIA AND THE WESTERN CAROLINAS INTO NORTH GEORGIA. A TROPICAL LOW PRESSURE SYSTEM NEAR VERO BEACH FLORIDA WILL MOVE NORTHWEST TO NEAR TALLAHASSEE LATE TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARD WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH. ALSO OCCASIONAL HEAVY DOWNPOURS OF RAIN MAY CAUSE TEMPORARY STREET FLOODING IN SLOW DRAINING AREAS. THE MOST LIKELY TIME OF THE CONVECTION WILL BE AFTER 2 PM AND WILL CONTINUE THROUGH MIDNIGHT. .DISCUSSION... THE AIR MASS WILL BE MODERATELY UNSTABLE THIS AFTERNOON AND EVENING. CAPES WILL RANGE FROM 400 TO 800...AND LIFTED INDEX VALUES WILL RANGE FROM MINUS 2 TO MINUS 5. AFTERNOON HEATING COMBINED WITH INCREASING LOW LEVEL TROPICAL MOISTURE WILL CAUSE THUNDERSTORMS TO DEVELOP ALONG AND EAST OF THE STATIONARY FRONT TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY...TUESDAY AND AGAIN ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE LATEST INFORMATION BUT ACTIVATION IS NOT LIKELY THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Jun 25, 10:43 AM EDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1043 AM EDT SUN JUN 25 2006 GAZ014-015-251530- 1043 AM EDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN DAWSON AND SOUTHWEST LUMPKIN COUNTIES UNTIL 1130 AM EDT... AT 1040 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR JUNO...MOVING NORTHEAST AT 10 MPH. RUNOFF FROM THE STORM COULD CAUSE MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS DAWSON AND SOUTHWEST LUMPKIN COUNTY. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jun 25, 1:16 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 116 PM EDT SUN JUN 25 2006 GAZ043-044-251745- 116 PM EDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN DOUGLAS AND FULTON COUNTIES UNTIL 145 PM EDT... AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM WINSTON TO CHAPEL HILL...MOVING NORTHEAST AT 10 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS DOUGLAS AND FULTON COUNTIES. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DOUGLASVILLE...WINSTON...LITHIA SPRINGS AND SWEETWATER CREEK STATE PARK. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS. RAINFALL AMOUNTS UP TO ONE INCH CAN BE EXPECTED OVER THE NEXT HOUR ACROSS DOUGLAS AND PORTIONS OF FULTON COUNTY. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
Special weather statement, Jun 25, 2:19 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 219 PM EDT SUN JUN 25 2006 GAZ033-045-055-251845- 219 PM EDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN CLAYTON...DEKALB AND FULTON COUNTIES UNTIL 245 PM EDT... AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DRUID HILLS TO 6 MILES SOUTHWEST OF RIVERDALE...MOVING EAST AT 10 MPH. RAINFALL AMOUNTS OF 1.0 TO 1.5 INCHES PER HOUR CAN BE EXPECTED ACROSS MUCH OF THE ATLANTA METROPOLITAN AREA DURING THE NEXT HOUR. THIS MAY RESULT IN FLOODING OF LOW-LYING AREAS...STREETS...AND SMALL CREEKS AND STREAMS. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL MAY REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 25, 2:38 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 238 PM EDT SUN JUN 25 2006 GAZ042-052-251930- 238 PM EDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN HEARD AND CARROLL COUNTIES UNTIL 330 PM EDT... AT 237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM ROOPVILLE TO CENTRALHATCHEE...MOVING EAST AT 15 MPH. THESE STORMS WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING AND UP TO 1.0 TO 1.5 INCHES OF RAINFALL PER HOUR. WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL MAY ALSO OCCUR WITH THE STRONGER THUNDERSTORMS IN THIS AREA. HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS AND FLOODING OF LOW-LYING AREAS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Jun 25, 2:45 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 245 PM EDT SUN JUN 25 2006 GAZ090-091-251930- 245 PM EDT SUN JUN 25 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...FREQUENT LIGHTNING...AND WIND GUSTS TO 45 MPH IN EASTERN CHATTAHOOCHEE AND WESTERN MARION COUNTIES UNTIL 330 PM EDT... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM BETWEEN BRANTLEY AND THE CHATTAHOOCHEE BORDER...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES SOUTH NEAR THE CHATTAHOOCHEE AND MARION COUNTY BORDERS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 12:10 PM EDT | Flash Flood Warning | FFC | Dawson | 3 hr |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Muscogee | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.